# SDR CALA2023061601897

- Difficulty date: June 9, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 84,276 hours, 9,914 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF TO L/P 4821994 MIISING LENS COVER AT LEFT WING AFT POS LT. INSTALLED LENS. OPS CHKD OK.
